# SDR ASAA2014042907646

- Difficulty date: April 29, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 40,456 hours, 15,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037709
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN EXIT SIGN BROKEN OFF FROM CEILING.  ACFT GROUNDED.  REPLACED AFT CABIN EXIT SIGN IAW MM 33-51-01.  OPS CHECKED GOOD.
